# SDR DALA201910316329

- Difficulty date: October 30, 2019
- Submitted: October 31, 2019
- Operation: Air carrier
- Aircraft: N823DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33967
- Aircraft time: 37,502 hours, 19,532 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Obstructed
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: C
- Precautionary procedure: B, A

## Discrepancy

SHIP 6823 -ATB/PRES - DUE TO LOSS OF CABIN PRESSURE FL290 AND AFTER EMERGENCY DESCENT USED MAN PRESS. MASK DID NOT DEPLOY. CORRECTIVE ACTION: FOUND INSULATION BLANKET HANGING OUT OF OUT FLOW VALVE, RE-SECURED BLANKET. FOUND BOTH PACK BAY SUPPLY DUCTS LEAKING AT CLAMPS, RE-SECURED CLAMPS. PERFORMED SINGLE PACK CONFIDENCE CHECK AND EXCESSIVE CABIN LEAKAGE CHECK NO FAULTS.
